MultiDatabases

Tsukuba Journal of Mathematics

Vol.46, No.1(2022) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Qi Wang
On τ-Tilting Finite Simply Connected Algebras
1
Toshikazu Miyashita
Realizations of Inner Automorphisms of Order Four and Fixed Points Subgroups by Them on The Connected Compact Exceptional Lie Group E8, Part III
39
Fumichika Takamizo, Masamichi Yoshida
Some class of cubic Pisot numbers with niteness property
67
Hirotaka Kobayashi
On a certain sum of the Derivatives of Dirichlet L-Functions
121
Alexander E. Patkowski
On Arithmetic Series Involving the Fractional Part Function
145